# SDR FDEA201303280683

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,146 hours, 23,073 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N5590
- Condition: Corroded
- Location: Bs 1580-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT FLOOR CREASE BEAM HAS CORROSION AND CRACKS FROM BS 1580-1640, RBL64.  FOUND OUT OF LIMITS IAW SRM 53-60-13, FIG 101, DETAIL VII.  R & R CREASE BEAM WITH A NEW ONE,  FABRICATED IAW SRM 51-40-02  &  DWG 146N5590,  BS 1580-1640, RBL64 CAT "A",  MAJOR REPAIR.
